MathSciNet Relay Station
MathSciNet bibliographic data
MR2576068 (2011a:11049) 11B68 (11B73)
Wang, Weiping Generalized higher order Bernoulli number pairs and generalized Stirling number pairs. J. Math. Anal. Appl. 364 (2010), no. 1, 255–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement